# SDR TSAA9753166

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND FORWARD CARGO DOOR SCUFF PLATE STRUCTURE CRACKED 1.5 INCH LONG ON BOTTOM LEFT SIDE AT STATION 465.  REMOVED CRACKED AREA AND REPAIRED IAW SRM 51-40-3, FIGURE 1 AND SRM 51-30-02.  (M)
